MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ALLEN ADVANCE TABLE; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION ALLEN ADVANCE TABLE; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number A-71100
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Baxter is in the process of inspecting the allen advance table us.There was no allegation of patient or caregiver injury or death reported from this alleged incident.No further information is available on the repair of the bed at this time.The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
Baxter received a report stating that allen advance table us casters were not holding when locked.The table was located at the account.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
Several types of specialty tops can be attached to the allen advance table to permit surgical access and 360° radiolucency for various types of surgical operations.The patient can be secured into various operable positions from the supine, prone, or lateral position.Electronic controls on the allen advance table pendant permit the adjustment of table height, angle, tilt, and auxiliary function for the lateral top.The allen advance table contains electronic locking casters that permit the allen advance table to be moved and locked into position by use of an electronic control on the allen advance table pendant.Baxter has contacted the account requesting the device to be returned for inspection.The account denied service and/or repair.Therefore, baxter is not able to determine the root cause of the alleged malfunction or product issue.Baxter is completing this complaint due to the amount of time.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of a brakes not holding were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Several types of specialty tops can be attached to the allen advance table to permit surgical access and 360° radiolucency for various types of surgical operations.The patient can be secured into various operable positions from the supine, prone, or lateral position.Electronic controls on the allen advance table pendant permit the adjustment of table height, angle, tilt, and auxiliary function for the lateral top.The allen advance table contains electronic locking casters that permit the allen advance table to be moved and locked into position by use of an electronic control on the allen advance table pendant.Baxter field service technician went to the account and inspected the table.Upon inspection, it was found that the left side brake casters was faulty.The technician replaced the brake caster to resolve the reported event.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of a brakes not holding were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description

Brand Name
ALLEN ADVANCE TABLE
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21678437
Report Number3010216206-2025-00005
Device Sequence Number18205022
Product Code GDC
UDI-Device Identifier00615521003012
UDI-Public(01)00615521003012
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA-71100
Device Catalogue NumberA-71100-US-A1
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer08/07/2025
09/04/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date09/02/2025
09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.; NI.
Patient SexUnknown